# SDR DALA1110026302

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2370 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR CRACK, BS2370, S-15L, L=0.7" IAW SRM 53-00-01, REPAIR 1 AND ER/A 488628-14 REV ORIGINAL.  PERFORMED FUSELAGE SKIN EXTERNAL REPAIR, THIS IS A   CATEGORY"B" REPAIR INSP REQUIREMENTS.  INSPECTION THRESHOLD: AFTER REPAIR 1500 FLIGHTS METHOD: INTERNAL HFEC, INTERVAL 6000R/C REF: NDT, PART6, 51-00-00, FIG4. EXTERNAL LFEC, INTERVAL:1500 F/C REF: NDT, PART6 , 53-30-00, FIG 5, DEFERRED.
